# SDR MZZA96025

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON RIGHT WING FRONT SPAR LOWER CHORD PLATE BELOW NR 5 SLAT ACTUATOR.  THE CORRODED CHORD PLATE WAS CLEAN UP AND REPAIRED PER B727 51-10-6 AND 51-40-4.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 819631 (SEQ NR 06031).  (M)
